MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. SAW BLADES LINVATEC®/HALL® POWER SYSTEMS; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

ZIMMER SURGICAL, INC. SAW BLADES LINVATEC®/HALL® POWER SYSTEMS; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Catalog Number 11-3583
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.G2: japan.
 
Event or Problem Description
It was reported that during inspection, the product was found to be non conforming as there was wrinkle in the sealing area.There is no patient involvement.Due diligence is complete.There was no adverse event associated with this malfunction.
 
Event or Problem Description
There was no additional information associated to this malfunction.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Following sections were updated or corrected: b4, b5, d2, d4, d9, g1, g3, g6, h1, h2, h3, h4, h6 and h11.Visual inspection confirmed there were significant wrinkles in the seal of the package of saw blades that extend through the packaging seal.Packaging is nonconforming.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor trends.

Brand Name
SAW BLADES LINVATEC®/HALL® POWER SYSTEMS
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key21282032
Report Number0001526350-2025-00131
Device Sequence Number21214752
Product Code GFA
UDI-Device Identifier00889024494015
UDI-Public(01)00889024494015(17)290910(10)462031
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number11-3583
Device Lot Number462031
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by Manufacturer06/13/2025
Initial Report FDA Received Date01/31/2025
Supplement Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown